Warning: count(): Parameter must be an array or an object that implements Countable in /home/hmc/public_html/wp-content/plugins/formcraft3/formcraft-main.php on line 1013
Welcome to Cross reactivity of beta-lactam antibiotics Post Activity Assessment
Thank you and congratulations for attending this educational activity. Remember, continuous professional development is key to success and professional excellence.
This test is composed of 5 questions based on the information provided to you during the activity. You will have two attempts to complete this test. The 30 minutes which will allow enough time to search for the correct answers.
You must exceed the passing score (60%) in order to receive your certificate.
Cross reactivity of beta-lactam antibiotics ( Pharmacists)
0 of 3 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading…
You must sign in or sign up to start the quiz.
You must first complete the following:
0 of 3 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Not categorized 0%
Thank you for taking part in this educational activity. Please make sure you filled the Survey from the link above
Question 1 of 3
1. Question1 point(s)
A 2 year old patient presents to the pediatric emergency with complaints of cough, sore throat and fever and is diagnosed with upper respiratory tract infection. Mother informs that the child is allergic to amoxicillin. What is the first priority in this patient?CorrectIncorrect
Question 2 of 3
2. Question1 point(s)
A 5 year old patient with known penicillin allergy (hives) presents to ED. He has a positive skin test specifically to ampicillin, amoxicillin allergy and cephalexin, cephradine, cefatrizine, cefadroxil, cefaclor and cefprozil. He has developed bacterial sinusitis. What is your recommended treatment alternative?CorrectIncorrect
Question 3 of 3
3. Question1 point(s)
In your opinion, will prescribing a beta lactam antibiotic in penicillin allergic patients (not a type I [IgE]-mediated reaction) decrease the risk of microbial resistance?CorrectIncorrect